This is my first day of my period and the blood seems darker and my flow isn't as much as there normaliy but then again this is my first day of my period so it could just be that but I'm having a lot of pain in the front and my lower back I have heard that this could be a sign of pregnancy that's y I'm worried I'm on yazmin so I am not sure what it it could u help me figure this out??
Dark brown or black looking blood is just old blood. Like Kaismama says the pills primary function is to stop ovulation or an egg from releasing but it also thins the build up of uterine lining each month. When a pregnancy doesnt occur, our bodies shed this lining then a new lining builds for the next month and over and over. The hormones in the pill decrease the lining so there is less blood and this blood may look darker especially at the beginning or end of your period. This is COMPLETELY NORMAL and is NOT a sign of pregnancy! Bleeding and pain is NEVER a sign of pregnancy (not a healthy pregnancy anyway!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2014 • 2 answers
Posted 2 Aug 2015 • 0 answers
Posted 26 Feb 2016 • 0 answers
Posted 3 Jun 2016 • 0 answers
Posted 10 Jul 2016 • 1 answer